# SDR 9508829995

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 5751 · Ailerons
- Part: Studs
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE,FOUND CORROSION ON THE LEFT WING AILERON A BRACKET ATTACH STUDS FOR HINGES NR 1 TO NR 4.  REPLACED STUDS PER MM 20-16-0.
